Chloramphenicol

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Medicated 3 month old with Paraxin instead of Phexin. Will it cause any harm?

Query: Hello doctor, My son is 3 months old. He had a cold and cough. Doctor prescribed Phexin syrup 5 ml for three days. But at the medical shop, the pharmacist has given Paraxin 120 ml which I did not crosscheck again with the prescription and gave it to my son. His stools are dark green, and he is very...  Read Full »


Dr. Prakash Nagar

Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Paraxin contains Chloramphenicol, and it can cause loose motion, vomiting, and abdominal pain. Your baby might be cranky for the same reason. It can lead to other side effects if given in high doses, particularly on blood cell production. Please let me know how ma...  Read Full »

After how many days of typhoid treatment should I repeat my Widal test?

Query: Hi doctor, Before 20 days, I was typhoid positive. Then, I had Monocef 1 g injection once a day for seven days and then I had Zanocin 400 mg tablet once a day for seven days. Now, I am on Paraxin 500 three times a day and still I have some headache. My current Widal test report is as follows. Typh...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Widal test in typhoid remains positive for up to a month and so there is no need to repeat it as you will get it positive even if typhoid is cured. We say that typhoid is cured when there is no fever for three consecutive days. There is no n...  Read Full »

What are these boils that my brother has on his eyelids?

Query: Hello doctor, I am asking this question on behalf of my brother. He is 37 years of age, 5' 7" tall and approximately weighs 70 kg. He is not on any medication. He is a commercial airline pilot by profession and is perfectly fit to fly. He has recently passed his physical fitness exam that is conduc...  Read Full »


Dr. C M Wavikar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. From the photo (attachment removed to protect patient identity), it appears to be a chalazion on both the eyes. I suggest Vigamox eye drops (Moxifloxacin), one drop four times a day and Chloro applicap (Chloramphenicol) twice a day in both the eyes. Please understand that...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.